# SDR SIMA20220317003

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 39,798 hours, 34,954 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THIS IS ANOTHER SUPPLEMENTAL WITH ADDITIONAL PART NO. INFORMATION: PN473597-13 SN3436/ PN473597-13 SN 2460A. BAGG SMOKE DURING CRUISE FLIGHT DIVR IND BAG SMOKE / DECLARED EMERGENCY / EQP SWAP FLT CONT AND FIRED BAGG EXTINGUISHER BOTTLEREF LG. PG. 4728490 ITEM #1 BAGGAGE SMOKE DETECTORS REQUIRE OPS CHECK.-C/A-PERFORMED OPS CHECK IAW EMB 145 AMM 26-15-10 REF TASK 26-15-00-700-804-A OPS CHECK GOOD.NO FURTHER DEFECTS NOTED.RAR CARGO SMOKE DETECTORS IAW EMB 145 AMM 26-15-01 AS REQUIRED.OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.-C/A-PERFORMED OPS CHECK IAW EMB 145 AMM 26-15-10 REF TASK 26-15-00-700-804-A OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. RAR CARGO SMOKE DETECTORS IAW EMB 145 AMM 26-15-01 AS REQUIRED. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
